I've suffered from Adrenal Insufficiency for 13 years now. I'm 26 years old. So I was diagnosed at the young age of 12. I have an extremely, extremely low sex drive. I never want to have sex or even masturbate. In fact, I've never really even had an orgasm.
Otherwise...I'm healthy. Is it possible this low sex drive is from teh Addisons? What can I do to fix it if it is? If its not, I guess I'm just one of those unfortunate people.
Have you talked to your doctor about that? I wouldn't be surprised if the adrenal issues could cause that. I have a little bit of that lack of libido but not nearly as bad as you. They should check you out thoroughly, testing all your hormones. I'm sure that there is a treatment for that. And you shouldn't have to live like that! Good luck!
My doctor had done some tests in the past, and I was told that my testosterone and everyting was normal. In fact, he said that I should have a pretty good sex drive given my numbers. I had had these tests done in the past, and I thought the numbers were low, but I could be wrong. I just feel like this isn't normal for someone who is relatively healthy and young. He also tested my thyroid, and that was normal too. I've just read that the adrenals produce sex hormones, and since my adrenals don't work, I would think my sex hormones would be lower...but I don't know. I'm not sure how my DHEA-S and FSH numbers were...I ust remember he mentioned the testosterone
I read that, too. And I also read that sometimes there are issues with sex hormones, thyroid, etc., in spite of the normal lab values. What kind of treatment are you on for the adrenal insufficiency? I've just been put on fludrocortisone and have made leaps and bounds of progress in just a few days. In my case, I had very low blood volume and dehydration, in addition to low blood pressure and tachycardia (POTS). So I think when the blood volume is low, the labs tend to come back normal. With normal blood volume, there would be more abnormal results. Not sure if low blood volume is a possibility for you. I feel for you, though. I know that helpless feeling of not knowing what's wrong and not being able to get any help. What made the difference for me was I kept changing endos until I found one that helped me. Luckily I only went to 4 of them. I've heard of people going to more than that. I hope you can find someone to help and keep looking until they figure it out. Alot of doctors hate to admit they don't know the answer sometimes, so they like to send you home and tell you there's nothing wrong. But we all know better! We know out bodies better than they do! So please hang in there! You're not alone. Will be praying for answers for you! They will come eventually! (hopefully sooner than later!)
Yeah, the florinef was what I was just started on last week (0.10mg) that has helped immensely. I think the blood volume problem is a thing of the past now. My weight has jumped 5 pounds in a week and I look healthy again. I'm so pleased with this drug. I hope you can figure out what's going on. Please keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.